# SDR CA000505028

- Difficulty date: May 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10012
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FINAL APPROACH A/C HAD FLAP FAIL AT 17 DEGREES.  RT O/B FLAP FOUND TWISTED. FLAP PANEL AND BOTH ACTUATORS REPLACED.
